# SDR 08FDEA00134

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517593201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, STA 303, LBL 50, INTERCOSTAL SUPPORT CRACKED  REPAIRED INTERCOSTAL SUPPORT AT BS 303, LBL 50.  REF SRM 5I-40-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
